Facebook Pixel
EmpowHER Guest

My girlfriend got a Postinor and on opening it one of the tablet broke into half. So she took just 1and the half tablets. would it still be effective? what should she do?

By Anonymous September 6, 2015 - 2:01am
Rate This

Add a Comment1 Comments


Hello and welcome to EmpowHer,
From what I understand she took both halves of the pill. If this is correct, then it may still be effective. However, neither I nor anyone else can tell you the exact effect it will have on her body. If she experiences the normal side effects of the pill (spotting, cramping, tender breasts) then its possible the drug worked.
At this point she needs to wait for her next period. If she misses her next period she can take a pregnancy test.

September 6, 2015 - 4:39pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!